# SDR HNAA2013071000406

- Difficulty date: July 10, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,580 hours, 59,289 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Condition: Failed
- Location: Apu Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

APU FAILED.  CIRCUIT BREAKER N-8 TRIPPED.  R & R APU START CONTACTOR.  RESET CIRCUIT BREAKER N-8.  OPS CHECKED GOOD.
